Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Spongy looking vein on the penis, feels like a grape on the right side when flaccid and erect, masturbating, circumcised, skin dark on the tip - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 631 Questions
User :   When I was about 17 years of age - note I am now 24 - I woke up with a spongy looking vein on my penis, it actually feels like a grape. This vein is prominent on the right side of the shaft both when flaccid and erect.
I personally believe this was caused by aggressive masturbation but I?ve not had verification from a urologist. I did see a GP when I was 20 in Leicester but was advised the vein would disappear within a year or so, it appears this is not the case.
Earlier today I spoke to Dr.Bharath on your website and he recommended I email you a few pictures - the pictures are in flaccid and erect state for your consultation. Links to pictures: http://img405.imageshack.us/img405/875/img0000.jpg
http://img412.imageshack.us/img412/1239/img0000.jpg
http://img684.imageshack.us/img684/9795/img0000.jpg
I would appreciate if you could advise me what this vein is and the next steps I need to take.                                                                                                                                        
User :   Hi
User :   Give me few minutes to go through your query
User :   Are you there ?
User :   I have to close the window as you are not responding. Please chat with our doctors 24/7 for medical queries.
Doctor :   Hi
User :   sorry that was an old query.
User :   I tried posting a new one
User :   hello
Doctor :   Hi there
Doctor :   how may I help you
User :   Hello. I am concerned about my male genitals. I have been masturbating about 3 times a week over the past 8 years (I use to masturbate 3 times a day at one stage) and it's pretty much taken it's toll on my genitals. It looks worn out (skin has gone darker), and because I am circumcised I am starting to see scratches, and especially on the tip some parts of penis is one color and the other side a different color - bit of a mix. Obviously I am trying my best to cut down on masturbation but is there some sort of lotion I can apply to genitals?
Doctor :   May I ask how old you are?
User :   25
Doctor :   OK
Doctor :   As we get a little older
Doctor :   it is not uncommon to see some skin changes
Doctor :   in the genital region
Doctor :   Masturbation may affect this to some degree
Doctor :   via friction
Doctor :   Have you tried any lotion so far?
Doctor :   anything at all?
Doctor :   There are a number of preparations available
Doctor :   over the counter
User :   okay thats understandable... but there are some parts of the penis that look like there's been too much friction and looks like the skin has come off.... no i've not tried any loation
User :   is there anything you could recommened?
Doctor :   absolutely
User :   thanks
Doctor :   I would recommend a lotion which contains aloe vera
Doctor :   Something like vaseline intensive care lotion
Doctor :   or curel lotion
Doctor :   Vaseline and Curel are two name brands
Doctor :   I would recommend you use the llotion daily
User :   what does the aloe vera do? Could I see some results?
Doctor :   after showering
Doctor :   The moisturizing effect may help restore some of the elasticity of the skin
Doctor :   Have you had bleeding with masturbation?
User :   I did bleed from mastrubation a few years back but I no longer bleed
Doctor :   OK
Doctor :   so we are dealing here with a mild degree of friction effect
Doctor :   along with the natural process of getting older
Doctor :   do you use lubricant with masturbation?
User :   No I don't use any lubricant which may explain quite a bit
Doctor :   That is ok
Doctor :   Some individuals do not prefer the lubricant
Doctor :   which is fine
Doctor :   I would recommend daily use of the moisturizing cream
Doctor :   AND
User :   okay thanks... I am trying to stop maturbating... which should help
Doctor :   on days when you masturbate oftern
Doctor :   use the cream more
Doctor :   I am not saying you have to masturbate less
User :   okay thanks for your help
Doctor :   if you achieve enjoyment and tension relief - that is ok
Doctor :   Our time is drawing short
Doctor :   If you have additional concerns please contact us anytime
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor